# SDR DALA2022111407327

- Difficulty date: September 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 87,746 hours, 40,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 FOUND DAMAGE OUTSIDE OF SLIDE DEPLOYMENT AREA. CORRECTIVE ACTION: INSTALLED PERMANENT REPAIR PER A320 SRM 57-52-00-300-091.
